# SDR REXA2012021600198

- Difficulty date: February 12, 2012
- Submitted: February 17, 2012
- Operation: Air carrier
- Aircraft: N8964E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7964
- Aircraft time: 17,129 hours, 14,650 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK UNDER FLOOR PANEL.  REPAIRED IAW SRM 53-00-00.
